# SDR DALA2016091206532

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 61,246 hours, 26,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS INOPERATIVE ROWS 18-22 AND L2 EXIT SIGNS.   R & R THE BATTERY PACK AND POWER SUPPLY IAW AMM 33-51. OPS CHECKED GOOD.
